# SDR SWIA2021090760774

- Difficulty date: June 15, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE IAW CRJ 200 SRM 51-40-11 AND 51-42-06.
